# SDR COEA2020032025819

- Difficulty date: January 21, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Part number: S523R0060202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 800004 HEAVY CHECK COE/MAJOR REPAIR: FORWARD CARGO DOOR REPAIR FLANGE COMMON TO FRAME 7 AND UPPER PAN IS CRACKED. CORRECTIVE ACTION: REPLACEMENT BY FABRICATION.
